# SDR SWIA2023053028

- Difficulty date: May 28, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N504SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000885
- Aircraft time: 3,744 hours, 2,190 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Blown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOSE GEAR HAD STRONG VIBRATION UPON TAKEOFF AND FELT LIKE A TIRE HAD BLOWN (FLT 4895 FILED CLOSED)JACKED UP NWG AND FOUND BOTH #1 AND #2 NOSEWHEELS TO BE OUT OF ROUND AND #2 TO BE MISSING WEIGHTS. REMOVED AND REPLACED BOTH #1 AND #2 NOSEWHEEL TIRE ASSYS IN REFERENCE TO ERJ-175 AMM 32-49-01.
